MAUDE Adverse Event Report: PFM MEDICAL, INC. PRIMEPICC; PERIPHERALLY INSERTED CENTRAL CATHETER

PFM MEDICAL, INC. PRIMEPICC; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number PFM2CT5DL
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the lot number was unknown, a device history record (dhr) review was not able to be performed.However, visual inspection of the returned product was conducted and the cracked was observed.Reportedly, the nurse used forceps to tighten the hub connection during the procedure.After further investigation of the returned sample, it is believed that the crack on the hub could be attributed to the excessive force applied while connecting the hub during the procedure.A review of the retain sample was not performed as the lot number was not provided.A review of the complaints log showed only two occurrences for the last three years from the same account.Therefore, it is recommended that training should be performed with the users/operators in the facility for proper application to prevent future occurrences.The root cause cannot be determined at this time.
 
Event or Problem Description
Luer hub cracked during use.Nurse used forcepts.Picc was replaced.

Brand Name
PRIMEPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks
suite 150
carlsbad CA 92008
MDR Report Key12297534
Report Number2032582-2021-00006
Device Sequence Number3165191
Product Code LJS
UDI-Device Identifier00813623013735
UDI-Public00813623013735
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K083873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFM2CT5DL
Device Catalogue NumberPFM2CT5DL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;